| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refx0144 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "the guidewire got stuck within the needle, so the clinician who was placing the line removed the wire and needle completely.The wire then frayed after it was removed from the needle outside of the patient.".
Additional Manufacturer Narrative
Event or Problem Description